# SDR SWIA202162211

- Difficulty date: September 14, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AT DD7 FS311-320 HAS CORROSION    (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED PAX DOOR INTERCOSTAL AT DD7 FS311-320 IAW CRJ900 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV-N, SEE CONTINUATION FOR WORK ACCOMPLISHED. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
